Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|bagder21 - Thu May 07, 2009 5:29 pm||
It is approx 1cm x 0.5cm in size and is painful to the touch. Any help you could give would be very much appreciated. Many thanks.
|Dr.M.jagesh kamath - Sat Aug 29, 2009 9:32 am||
Hello,Fixed drug eruptions cause a mark like this and is painful too.Check whether you had taken medications like analgesics prior to onset.Mild FDE only needs application like vaseline.If persists do consult your doctor.Best wishes
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.